Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 206261, 5 pages
http://dx.doi.org/10.1155/2015/206261
Research Article

Existence of Solutions for Boundary Value Problem of a Caputo Fractional Difference Equation

1Department of Mathematics, North University of China, Shanxi, Taiyuan 030051, China
2School of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China

Received 6 June 2015; Revised 22 July 2015; Accepted 26 July 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Zhiping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiping Liu, Shugui Kang, Huiqin Chen, Jianmin Guo, Yaqiong Cui, and Caixia Guo, “Existence of Solutions for Boundary Value Problem of a Caputo Fractional Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 206261, 5 pages, 2015. doi:10.1155/2015/206261